# SDR DXTA2013040105346

- Difficulty date: March 30, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 11,133 hours, 6,908 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL AMBER MESSAGE ILLUMINATED ON CLIMB OUT WITH AUTOPILOT ON.  DISCONNECTED AUTO PILOT AND PITCH FELT HEAVY ON BOTH CONTROLS.  MESSAGE EXTINGUISHED BEFORE LANDING BUT CONTROLS REMAINED HEAVY.  OPS CHECKED SYS SEVERAL TIMES WITHOUT FAULT.  REPLACED RT PITCH FEEL ACTUATOR IAW MM 27-33-00. OPS CHECKED GOOD.
